# SDR GAIA00492

- Difficulty date: July 31, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 575468827
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SB 56-11 A CRACK WAS FOUND IN UPPER AFT CORNER OF THE LEFT COCKPIT SLIDING WINDOW FRAME INTERNAL DOUBLER.  THE AIRCRAFT WAS FERRIED FROM FWA TO DFW FOR REPAIRS.  (M)
